Couldn't find what you looking for?

TRY OUR SEARCH!

So i got my period on the 16th of September lasted until the 21st. I had unprotected sex on the 24th but my bf did not ***, he literally put it in me for 10 seconds or less and that was it. I don't think there was any precum if so i took Emergency contraceptive on the 25th. I felt dizzy tired etc all the symptoms of the pill. Also i dont think i was ovulating by then..Today on the 1st of October i woke up and realized i was bleeding, it was red and brown and lighter than usual. I am really scared is this a sign of irregular bleeding from the high dose of hormones? It is really strange? I don't know if this is my period of not? If so than it is 2 weeks early but very light? please someone help me. I need help im freaking out, has anyone gone through the same situation? Please get back to me as soon as you can.

Awaiting your reply

Loading...

Hi there, your period will be thrown off after you take Plan B. That is probably what is going on with you right now. If you are concerned, you can always take a pregnancy test soon but I am pretty sure you should be okay. Let me know how it goes, okay?
Reply

Loading...

hey there!

I am aware of the fact that girls are really scared after this happens, but you should know that it is not unusual for the emergency contraception to cause irregular bleeding, it is just one of the side - effects that may occur. so, the first thing in the morning, you may notice some spotting or unusual bleeding, and it should not be scary even if you see that this bleeding is still there,  until your next period. So, generally, you don't need to be worried about this type of bleeding. Sure, it gets much more of it, go and contact your healthcare provider. 

Reply

Loading...

I am experiencing the exact same thing. Brown blood but not much of it. I finished my period on the 24th of September & took the morning after pill on the 28th. My boyfriend didnt *** in me either but we were still worried about precum. Ive been researching and am hoping its just 'breakthrough bleeding' which is a common side effect of the Morning After Pill.
Reply

Loading...

Hi there, it probably is since you took the pill then you should be just fine. I think that you should be careful in the future though and be sure that he uses a condom, okay? Precum can still get you pregnant so be careful. Let me know what you think.
Reply

Loading...